# SDR SIMA20150419005

- Difficulty date: April 19, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 10 BELOW DV WINDOW FRAME IS CRACKED APPROX 1 1/2 INCH, LT SIDE.  INSTALLED NEW FRAME 10 SECTION BELOW LT DV WINDOW IAW SRM 51-40-02.
